# SDR UPS07851095

- Difficulty date: October 15, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fs -67 L11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WINDOW FRAME AT STA -67 L11L CAPT SIDE HAS EXFOLOIATED CORROSION.  REPAIRED CAPT LT AFT WINDOW FRAME AT STA -67 L11L IAW SAA EA NR 008- 5310-01-A1194, UPS RAA NR DC8-53-20665, AND BAC SERV ID 1-659403655.
